MathSciNet Relay Station
MathSciNet bibliographic data
MR815204 52A01 (51D20)
Edelman, Paul H.; Jamison, Robert E. The theory of convex geometries. Geom. Dedicata 19 (1985), no. 3, 247–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement